MathSciNet Relay Station
MathSciNet bibliographic data
MR2156154 93E03 (93B36 93C23)
Xu, Shengyuan; Chen, Tongwen $H\sb \infty$ output feedback control for uncertain stochastic systems with time-varying delays. Automatica J. IFAC 40 (2004), no. 12, 2091–2098 (2005).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement